# SDR DALA13036253754

- Difficulty date: July 20, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 40,144 hours, 15,033 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FUSELAGE SEAT TRACK SPLICE STRAP AT RBL 45.5 HAS CRACK INDICATIONS AT AFT INBD HOLE AND THE FWD AND AFT OTBD HOLES.  MX REPAIRED IAW  PRI ER/A 516051-14 REV 0 AND ER/A 516051-14 REV ORIGINAL.
